DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/11010

Title: LUBRICATION THEORY FOR MICROPOLAR FLUIDS AND ITS APPLICATION TO A JOURNAL-BEARING
Authors: PRAKASH, J
SINHA, P
Issue Date: 1975
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, 13(3), 217-232
URI: http://dx.doi.org/10.1016/0020-7225(75)90031-2
http://dspace.library.iitb.ac.in/xmlui/handle/10054/11010
http://hdl.handle.net/10054/11010
ISSN: 0020-7225
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback